# SDR USAA2011080100044

- Difficulty date: July 20, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N732US
- Make and model: Airbus A319-112
- Aircraft serial: 1203
- Aircraft time: 32,294 hours, 18,447 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472188204
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - LEVEL 2 EXFOLIATION CORROSION ON FLOORBEAM BETWEEN FR68 TO FR69, Y1162.5.  REPLACED FLOORBEAM BETWEEN FR68 TO FR69, Y1162.5 IAW A319 SRM 51-72-11, AIRBUS DRAWING D53472780.
